MAUDE Adverse Event Report: COOK VANDERGRIFT INC. LEAD EXTRACTION LIBERATOR BEACON TIP LOCKING STYLET; DRB STYLET, CATHETER

COOK VANDERGRIFT INC. LEAD EXTRACTION LIBERATOR BEACON TIP LOCKING STYLET; DRB STYLET, CATHETER
Model Number G26550
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/03/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Blank fields on this form indicated the information is unknown, unchanged, or unavailable.The udi information per 21cfr 803.52(c)(4) and 21 cfr 803.50(b) that is required is reasonably unknown due to the device itself was discarded/not returned for investigation.E1 - title: (b)(6).The event is currently under investigation.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available or upon completion of investigation.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
2x lr-ofa01 devices inserted into right atrium (ra)1 & right ventricle (rv)1 left sided pacing leads due for extraction.3rd liberator (lot number n215551) inserted and activated within targeted rv2 lead.Onetie applied.Traction applied and no retraction noted.Activated correctly with guided instruction from merit support personnel).Ra1 lead, liberator pulled back leaving active filament portion of device still inside of targeted lead.Rv1 lead, activated and fixed with onetie proximal compression coil.When direct traction applied, liberator began to retract within the lead, pulled back to subclavian region of body.Device appeared intact within the lead, beacon tip marker visible within subclavian region of lead.

Brand Name
LEAD EXTRACTION LIBERATOR BEACON TIP LOCKING STYLET
Common Device Name
DRB STYLET, CATHETER
Manufacturer (Section D)
COOK VANDERGRIFT INC.
1186 montgomery lane
vandergrift PA 15690 6065
Manufacturer (Section G)
COOK VANDERGRIFT INC.
1186 montgomery lane
vandergrift PA 15690 6065
Manufacturer Contact
curtis gaul
1186 montgomery lane
vandergrift, PA 15690-6065
7248458621
MDR Report Key23693263
Report Number2522007-2025-00031
Device Sequence Number21130456
Product Code DRB
UDI-Device Identifier10827002265506
UDI-Public(01)10827002265506(17)280331(10)N215242
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K170298
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberG26550
Device Catalogue NumberLR-OFA01
Device Lot NumberN215242
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown